MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINHAM CLAMP

C.R. BARD, INC. (COVINGTON) -1018233 BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"; CUNNINHAM CLAMP
Catalog Number 004053
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device was not returned.
 
Event or Problem Description
It was reported that the padding disconnected from the clamp; as a result, the clamp could not close properly.
 
Additional Manufacturer Narrative
Upon further review, bard medical has determined that this mdr was initially reported in error as this event is not reportable.The device was not returned.
 
Event or Problem Description

Brand Name
BARD CUNNINGHAM MALE INCONTINENCE PENILE CLAMP, MEDIUM 2"
Common Device Name
CUNNINHAM CLAMP
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key6725658
Report Number1018233-2017-03813
Device Sequence Number652482
Product Code FHA
UDI-Device Identifier00801741072758
UDI-Public(01)00801741072758
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 07/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number004053
Device Lot NumberBMAVGS02
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2017
Supplement Date Received by Manufacturer07/19/2017
Initial Report FDA Received Date07/19/2017
Supplement Report FDA Received Date07/19/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1